MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL
Model Number M0062181300
Medical Device Problem Codes Burst Container or Vessel (1074); Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a passport dilatation balloon device was used in the ureter in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the balloon burst.It was reported that a piece of the balloon was removed from the ureter and it was also noted that the end of the balloon wire was frayed.The patient condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Correction: block h6 (device code) block h10 block h6: problem code 1074 captures the reportable event of balloon burst.Problem code 2907 captures the reportable event of balloon detached.Problem code 2907 captures the reportable event of balloon tip detached.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a passport dilatation balloon device was used in the ureter in a procedure perforned on (b)(6), 2020.According to the complainant, during the procedure, the balloon burst.It was reported that a piece of the balloon was removed from the ureter and it was also noted that the end of the balloon wire was frayed.The patient condition at the conclusion of the procedure was reported to be stable.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
PASSPORT KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9682857
Report Number3005099803-2020-00337
Device Sequence Number3171570
Product Code EZN
UDI-Device Identifier08714729042594
UDI-Public08714729042594
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K941853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberM0062181300
Device Catalogue Number218-130
Device Lot Number0024574719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;